# SDR DL73K000618

- Difficulty date: April 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N306DL
- Make and model: Boeing 737232
- Aircraft serial: 23078
- Aircraft time: 46,007 hours, 37,220 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Component: Regulator, 39268631
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, RT BLD TRIPPED OFF AT 60 KTS, LEFT ONE OFF AT ROTATION.  RESET BOTH AND BOTH TRIPPED OFF AGAIN.  RETURNED TO MCO.  REPLACED S21490 DEGREE SW ON RT ENG, REPLACED PRESS REG AND 13TH STAGE MOD VLV ON LT ENG.  PERFORMED TEST PER PFHB AND RAN TO TAKEOFF PWR.  LEFT BLED SYS OPN NML NOW.  RT SYS FAILED.  RT ENG HAD EXCESSIVE PRESS OF 100 PSI.  REPLACED 450 DEGREE SW AND PRESS REGULATOR.  ALL CKS NML NOW ON TAKEOFF PWR RUN PER PFHB.
